Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 12, Pages 689-732
http://dx.doi.org/10.1155/S016117120100669X

On the geometry and behavior of n-body motions

Department of Mathematical Sciences, Norwegian University of Science and Technology, Trondheim N-7491, Norway

Received 16 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eldar Straume, “On the geometry and behavior of -body motions,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 12, pp. 689-732, 2001. https://doi.org/10.1155/S016117120100669X.